Jump to content

Search the Community

Showing results for tags 'gastritis'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hey everybody, for the third time within a year (and the second time since the middle of june this year) I experienced severe effects from a (low) dose of sertraline on my stomach and it feels like this time I done fucked up. Since three weeks after that last (12,5mg) dose of sertralin (stopped the taking immediately) I'm having a burning sensation as well as a hollow pain in my stomach (not the colon or small intestine), an inability to normally digest just eaten food resulting in burping up stomach content and the feeling of a balloon trapped below the last rib on the left.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy